Gaviscon dual action liquid peppermint 300ml
Gaviscon Dual Action brings fast, soothing and long lasting relief from the pain and discomfort of heartburn (gastric reflux) and indigestion.
Adults and children over 12 years: 20mL, 4 times a day.
Children 6-12 years: 10mL, 4 times a day.
Take after meals and 30 minutes before bedtime.
Take 10 to 20ml after meals and before going to bed, up to 4 times a day.
Children 6 - 12 years:
Take 5 to 10ml after meals and before going to bed, up to 4 times a day.
Children under 6 years: should only be given Gavsicon on a doctor's advice.
It is recommended that you do not lie down or go to bed immediately after taking Gaviscon.
If symptoms persist see your doctor.
Each 10mL contains 500mg sodium alginate, 213mg sodium bicarbonate and 325mg calcium carbonate
Always read the label carefully and use strictly as directed.
Consult your doctor or pharmacist if you are pregnant or breastfeeding, allergic to any of the ingredients in this product, are on a sodium restricted diet or have renal impairment. Not recommended for infants and young children.